# SDR HEEA968642

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Defective
- Location: Test Button
- Part time: 383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILTER TEST BUTTON WILL NOT MAKE LIGHT COME ON.
